Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Elements of a normed algebra whose $ 2\sp{n}{\rm th}$ powers lie close to the identity


Author: Paul R. Chernoff
Journal: Proc. Amer. Math. Soc. 23 (1969), 386-387
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0246122-2
MathSciNet review: 0246122
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246122-2
Article copyright: © Copyright 1969 American Mathematical Society